Alert archive / Florida / Small Craft Advisories in 2009
Small Craft Advisory 13, NWS Key West, FL
NWS Key West, FL issued this small craft advisory at Mar 5, 2009, 4:32 AM EST. It was in force for 4 days.
The area
The counties it named.
The facts
- Issued
- Mar 5, 2009, 4:32 AM EST (09:32 UTC)
- Expired
- Mar 9, 2009, 6:00 AM EDT
- In force
- 4 days
- Issued by
- NWS Key West, FL
The text
As transmitted, in the capitals the NWS used until 2016.
104 WHUS72 KKEY 050932 MWWKEY URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE KEY WEST FL 432 AM EST THU MAR 5 2009 GMZ052>054-072>075-051600- /O.NEW.KKEY.SC.Y.0013.090305T0932Z-090306T0900Z/ OCEAN REEF TO CRAIG KEY OUT 20 NM- CRAIG KEY TO THE WEST END OF THE 7 MILE BRIDGE OUT 20 NM- WEST END OF THE 7 MILE BRIDGE TO KEY WEST OUT 20 NM- OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT- CRAIG KEY TO THE WEST END OF THE 7 MILE BRIDGE 20 TO 60 NM OUT- WEST END OF THE 7 MILE BRIDGE TO KEY WEST 20 TO 60 NM OUT- KEY WEST TO 20 NM WEST OF DRY TORTUGAS OUT 60 NM- 432 AM EST THU MAR 5 2009 ...SMALL CRAFT ADVISORY IN EFFECT... THE NATIONAL WEATHER SERVICE IN KEY WEST HAS ISSUED A SMALL CRAFT ADVISORY FOR THE FLORIDA STRAITS FROM OCEAN REEF TO PAST THE DRY TORTUGAS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
15 follow-up statements
987 WHUS72 KKEY 051523 MWWKEY URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE KEY WEST FL 1023 AM EST THU MAR 5 2009 GMZ052>054-072>075-052130- /O.CON.KKEY.SC.Y.0013.000000T0000Z-090306T0900Z/ OCEAN REEF TO CRAIG KEY OUT 20 NM- CRAIG KEY TO THE WEST END OF THE 7 MILE BRIDGE OUT 20 NM- WEST END OF THE 7 MILE BRIDGE TO KEY WEST OUT 20 NM- OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT- CRAIG KEY TO THE WEST END OF THE 7 MILE BRIDGE 20 TO 60 NM OUT- WEST END OF THE 7 MILE BRIDGE TO KEY WEST 20 TO 60 NM OUT- KEY WEST TO 20 NM WEST OF DRY TORTUGAS OUT 60 NM- 1023 AM EST THU MAR 5 2009 ...SMALL CRAFT ADVISORY IN EFFECT... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR THE COASTAL WATERS OF THE ATLANTIC FROM OCEAN REEF TO 20 NAUTICAL MILES WEST OF THE DRY TORTUGAS OUT 60 NAUTICAL MILES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE WITH SMALLER VESSELS...SHOULD AVOID OPERATING IN THESE CONDITIONS. && $$ KASPER
765 WHUS72 KKEY 052058 MWWKEY URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE KEY WEST FL 358 PM EST THU MAR 5 2009 GMZ052>054-072>075-060330- /O.EXT.KKEY.SC.Y.0013.000000T0000Z-090306T1000Z/ OCEAN REEF TO CRAIG KEY OUT 20 NM- CRAIG KEY TO THE WEST END OF THE 7 MILE BRIDGE OUT 20 NM- WEST END OF THE 7 MILE BRIDGE TO KEY WEST OUT 20 NM- OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT- CRAIG KEY TO THE WEST END OF THE 7 MILE BRIDGE 20 TO 60 NM OUT- WEST END OF THE 7 MILE BRIDGE TO KEY WEST 20 TO 60 NM OUT- KEY WEST TO 20 NM WEST OF DRY TORTUGAS OUT 60 NM- 358 PM EST THU MAR 5 2009 ...SMALL CRAFT ADVISORY IN EFFECT... THE SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR THE COASTAL WATERS OF THE ATLANTIC FROM OCEAN REEF TO 20 NAUTICAL MILES WEST OF THE DRY TORTUGAS OUT 60 NAUTICAL MILES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE WITH SMALLER VESSELS...SHOULD AVOID OPERATING IN THESE CONDITIONS. && $$ KASPER
456 WHUS72 KKEY 060302 MWWKEY URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE KEY WEST FL 1002 PM EST THU MAR 5 2009 GMZ052>054-072>075-061115- /O.EXT.KKEY.SC.Y.0013.000000T0000Z-090306T2200Z/ OCEAN REEF TO CRAIG KEY OUT 20 NM- CRAIG KEY TO THE WEST END OF THE 7 MILE BRIDGE OUT 20 NM- WEST END OF THE 7 MILE BRIDGE TO KEY WEST OUT 20 NM- OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT- CRAIG KEY TO THE WEST END OF THE 7 MILE BRIDGE 20 TO 60 NM OUT- WEST END OF THE 7 MILE BRIDGE TO KEY WEST 20 TO 60 NM OUT- KEY WEST TO 20 NM WEST OF DRY TORTUGAS OUT 60 NM- 1002 PM EST THU MAR 5 2009 ...SMALL CRAFT ADVISORY IN EFFECT... THE SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR THE COASTAL WATERS OF THE ATLANTIC FROM OCEAN REEF TO 20 NAUTICAL MILES WEST OF THE DRY TORTUGAS OUT 60 NAUTICAL MILES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE WITH SMALLER VESSELS...SHOULD AVOID OPERATING IN THESE CONDITIONS. && $$ APA
091 WHUS72 KKEY 060930 MWWKEY URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE KEY WEST FL 430 AM EST FRI MAR 6 2009 GMZ052>054-072>075-061600- /O.EXT.KKEY.SC.Y.0013.000000T0000Z-090307T1000Z/ OCEAN REEF TO CRAIG KEY OUT 20 NM- CRAIG KEY TO THE WEST END OF THE 7 MILE BRIDGE OUT 20 NM- WEST END OF THE 7 MILE BRIDGE TO KEY WEST OUT 20 NM- OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT- CRAIG KEY TO THE WEST END OF THE 7 MILE BRIDGE 20 TO 60 NM OUT- WEST END OF THE 7 MILE BRIDGE TO KEY WEST 20 TO 60 NM OUT- KEY WEST TO 20 NM WEST OF DRY TORTUGAS OUT 60 NM- 430 AM EST FRI MAR 6 2009 ...SMALL CRAFT ADVISORY IN EFFECT... THE SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR THE COASTAL WATERS OF THE ATLANTIC FROM OCEAN REEF TO 20 NAUTICAL MILES WEST OF THE DRY TORTUGAS OUT 60 NAUTICAL MILES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE WITH SMALLER VESSELS...SHOULD AVOID OPERATING IN THESE CONDITIONS. && $$
928 WHUS72 KKEY 061538 MWWKEY URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE KEY WEST FL 1038 AM EST FRI MAR 6 2009 GMZ052>054-072>075-062230- /O.EXT.KKEY.SC.Y.0013.000000T0000Z-090307T2200Z/ OCEAN REEF TO CRAIG KEY OUT 20 NM- CRAIG KEY TO THE WEST END OF THE 7 MILE BRIDGE OUT 20 NM- WEST END OF THE 7 MILE BRIDGE TO KEY WEST OUT 20 NM- OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT- CRAIG KEY TO THE WEST END OF THE 7 MILE BRIDGE 20 TO 60 NM OUT- WEST END OF THE 7 MILE BRIDGE TO KEY WEST 20 TO 60 NM OUT- KEY WEST TO 20 NM WEST OF DRY TORTUGAS OUT 60 NM- 1038 AM EST FRI MAR 6 2009 ...SMALL CRAFT ADVISORY IN EFFECT... THE SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR THE COASTAL WATERS OF THE ATLANTIC FROM OCEAN REEF TO 20 NAUTICAL MILES WEST OF THE DRY TORTUGAS OUT 60 NAUTICAL MILES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE WITH SMALLER VESSELS...SHOULD AVOID OPERATING IN THESE CONDITIONS. && $$ BWC
771 WHUS72 KKEY 062053 MWWKEY URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE KEY WEST FL 353 PM EST FRI MAR 6 2009 GMZ052>054-072>075-070330- /O.CON.KKEY.SC.Y.0013.000000T0000Z-090307T2200Z/ OCEAN REEF TO CRAIG KEY OUT 20 NM- CRAIG KEY TO THE WEST END OF THE 7 MILE BRIDGE OUT 20 NM- WEST END OF THE 7 MILE BRIDGE TO KEY WEST OUT 20 NM- OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT- CRAIG KEY TO THE WEST END OF THE 7 MILE BRIDGE 20 TO 60 NM OUT- WEST END OF THE 7 MILE BRIDGE TO KEY WEST 20 TO 60 NM OUT- KEY WEST TO 20 NM WEST OF DRY TORTUGAS OUT 60 NM- 353 PM EST FRI MAR 6 2009 ...SMALL CRAFT ADVISORY IN EFFECT... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR THE COASTAL WATERS OF THE ATLANTIC FROM OCEAN REEF TO 20 NAUTICAL MILES WEST OF THE DRY TORTUGAS OUT 60 NAUTICAL MILES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE WITH SMALLER VESSELS...SHOULD AVOID OPERATING IN THESE CONDITIONS. && $$
223 WHUS72 KKEY 070301 MWWKEY URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE KEY WEST FL 1001 PM EST FRI MAR 6 2009 GMZ052>054-072>075-071115- /O.CON.KKEY.SC.Y.0013.000000T0000Z-090307T2200Z/ OCEAN REEF TO CRAIG KEY OUT 20 NM- CRAIG KEY TO THE WEST END OF THE 7 MILE BRIDGE OUT 20 NM- WEST END OF THE 7 MILE BRIDGE TO KEY WEST OUT 20 NM- OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT- CRAIG KEY TO THE WEST END OF THE 7 MILE BRIDGE 20 TO 60 NM OUT- WEST END OF THE 7 MILE BRIDGE TO KEY WEST 20 TO 60 NM OUT- KEY WEST TO 20 NM WEST OF DRY TORTUGAS OUT 60 NM- 1001 PM EST FRI MAR 6 2009 ...SMALL CRAFT ADVISORY IN EFFECT... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR THE COASTAL WATERS OF THE ATLANTIC FROM OCEAN REEF TO 20 NAUTICAL MILES WEST OF THE DRY TORTUGAS OUT 60 NAUTICAL MILES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE WITH SMALLER VESSELS...SHOULD AVOID OPERATING IN THESE CONDITIONS. && $$ APA
478 WHUS72 KKEY 070904 MWWKEY URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE KEY WEST FL 404 AM EST SAT MAR 7 2009 GMZ052>054-072>075-071600- /O.EXT.KKEY.SC.Y.0013.000000T0000Z-090308T0900Z/ OCEAN REEF TO CRAIG KEY OUT 20 NM- CRAIG KEY TO THE WEST END OF THE 7 MILE BRIDGE OUT 20 NM- WEST END OF THE 7 MILE BRIDGE TO KEY WEST OUT 20 NM- OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT- CRAIG KEY TO THE WEST END OF THE 7 MILE BRIDGE 20 TO 60 NM OUT- WEST END OF THE 7 MILE BRIDGE TO KEY WEST 20 TO 60 NM OUT- KEY WEST TO 20 NM WEST OF DRY TORTUGAS OUT 60 NM- 404 AM EST SAT MAR 7 2009 ...SMALL CRAFT ADVISORY IN EFFECT... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR THE COASTAL WATERS OF THE ATLANTIC FROM OCEAN REEF TO 20 NAUTICAL MILES WEST OF THE DRY TORTUGAS OUT 60 NAUTICAL MILES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE WITH SMALLER VESSELS...SHOULD AVOID OPERATING IN THESE CONDITIONS. && $$
736 WHUS72 KKEY 071520 MWWKEY URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE KEY WEST FL 1020 AM EST SAT MAR 7 2009 GMZ052>054-072>075-072130- /O.CON.KKEY.SC.Y.0013.000000T0000Z-090308T0900Z/ OCEAN REEF TO CRAIG KEY OUT 20 NM- CRAIG KEY TO THE WEST END OF THE 7 MILE BRIDGE OUT 20 NM- WEST END OF THE 7 MILE BRIDGE TO KEY WEST OUT 20 NM- OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT- CRAIG KEY TO THE WEST END OF THE 7 MILE BRIDGE 20 TO 60 NM OUT- WEST END OF THE 7 MILE BRIDGE TO KEY WEST 20 TO 60 NM OUT- KEY WEST TO 20 NM WEST OF DRY TORTUGAS OUT 60 NM- 1020 AM EST SAT MAR 7 2009 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR THE COASTAL WATERS OF THE ATLANTIC FROM OCEAN REEF TO 20 NAUTICAL MILES WEST OF THE DRY TORTUGAS OUT 60 NAUTICAL MILES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE WITH SMALLER VESSELS...SHOULD AVOID OPERATING IN THESE CONDITIONS. && $$
737 WHUS72 KKEY 072053 MWWKEY URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE KEY WEST FL 353 PM EST SAT MAR 7 2009 GMZ052>054-072>075-080300- /O.EXT.KKEY.SC.Y.0013.000000T0000Z-090308T1000Z/ OCEAN REEF TO CRAIG KEY OUT 20 NM- CRAIG KEY TO THE WEST END OF THE 7 MILE BRIDGE OUT 20 NM- WEST END OF THE 7 MILE BRIDGE TO KEY WEST OUT 20 NM- OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT- CRAIG KEY TO THE WEST END OF THE 7 MILE BRIDGE 20 TO 60 NM OUT- WEST END OF THE 7 MILE BRIDGE TO KEY WEST 20 TO 60 NM OUT- KEY WEST TO 20 NM WEST OF DRY TORTUGAS OUT 60 NM- 353 PM EST SAT MAR 7 2009 ...SMALL CRAFT ADVISORY IN EFFECT... THE SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR THE COASTAL WATERS OF THE ATLANTIC FROM OCEAN REEF TO 20 NAUTICAL MILES WEST OF THE DRY TORTUGAS OUT 60 NAUTICAL MILES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE WITH SMALLER VESSELS...SHOULD AVOID OPERATING IN THESE CONDITIONS. && $$
383 WHUS72 KKEY 080304 MWWKEY URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE KEY WEST FL 1004 PM EST SAT MAR 7 2009 GMZ052>054-072>075-081000- /O.CON.KKEY.SC.Y.0013.000000T0000Z-090308T1000Z/ OCEAN REEF TO CRAIG KEY OUT 20 NM- CRAIG KEY TO THE WEST END OF THE 7 MILE BRIDGE OUT 20 NM- WEST END OF THE 7 MILE BRIDGE TO KEY WEST OUT 20 NM- OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT- CRAIG KEY TO THE WEST END OF THE 7 MILE BRIDGE 20 TO 60 NM OUT- WEST END OF THE 7 MILE BRIDGE TO KEY WEST 20 TO 60 NM OUT- KEY WEST TO 20 NM WEST OF DRY TORTUGAS OUT 60 NM- 1004 PM EST SAT MAR 7 2009 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR THE COASTAL WATERS OF THE ATLANTIC FROM OCEAN REEF TO 20 NAUTICAL MILES WEST OF THE DRY TORTUGAS OUT 60 NAUTICAL MILES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE WITH SMALLER VESSELS...SHOULD AVOID OPERATING IN THESE CONDITIONS. && $$ APA
710 WHUS72 KKEY 080828 MWWKEY URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE KEY WEST FL 428 AM EDT SUN MAR 8 2009 GMZ052>054-072>075-081500- /O.EXT.KKEY.SC.Y.0013.000000T0000Z-090308T1500Z/ OCEAN REEF TO CRAIG KEY OUT 20 NM- CRAIG KEY TO THE WEST END OF THE 7 MILE BRIDGE OUT 20 NM- WEST END OF THE 7 MILE BRIDGE TO KEY WEST OUT 20 NM- OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT- CRAIG KEY TO THE WEST END OF THE 7 MILE BRIDGE 20 TO 60 NM OUT- WEST END OF THE 7 MILE BRIDGE TO KEY WEST 20 TO 60 NM OUT- KEY WEST TO 20 NM WEST OF DRY TORTUGAS OUT 60 NM- 428 AM EDT SUN MAR 8 2009 ...SMALL CRAFT ADVISORY IN EFFECT... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR THE COASTAL WATERS OF THE ATLANTIC FROM OCEAN REEF TO 20 NAUTICAL MILES WEST OF THE DRY TORTUGAS OUT 60 NAUTICAL MILES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE WITH SMALLER VESSELS...SHOULD AVOID OPERATING IN THESE CONDITIONS. && $$
547 WHUS72 KKEY 081422 MWWKEY URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE KEY WEST FL 1022 AM EDT SUN MAR 8 2009 GMZ052>054-072>075-082030- /O.EXT.KKEY.SC.Y.0013.000000T0000Z-090308T2200Z/ OCEAN REEF TO CRAIG KEY OUT 20 NM- CRAIG KEY TO THE WEST END OF THE 7 MILE BRIDGE OUT 20 NM- WEST END OF THE 7 MILE BRIDGE TO KEY WEST OUT 20 NM- OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT- CRAIG KEY TO THE WEST END OF THE 7 MILE BRIDGE 20 TO 60 NM OUT- WEST END OF THE 7 MILE BRIDGE TO KEY WEST 20 TO 60 NM OUT- KEY WEST TO 20 NM WEST OF DRY TORTUGAS OUT 60 NM- 1022 AM EDT SUN MAR 8 2009 ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IN EFFECT... A SMALL CRAFT ADVISORY IS IN EFFECT FOR HAZARDOUS SEAS ON THE COASTAL WATERS OF THE ATLANTIC FROM OCEAN REEF TO 20 NAUTICAL MILES WEST OF THE DRY TORTUGAS OUT 60 NAUTICAL MILES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT SEAS OF 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
157 WHUS72 KKEY 081952 MWWKEY URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE KEY WEST FL 352 PM EDT SUN MAR 8 2009 GMZ052>054-072>075-090230- /O.EXT.KKEY.SC.Y.0013.000000T0000Z-090309T1000Z/ OCEAN REEF TO CRAIG KEY OUT 20 NM- CRAIG KEY TO THE WEST END OF THE 7 MILE BRIDGE OUT 20 NM- WEST END OF THE 7 MILE BRIDGE TO KEY WEST OUT 20 NM- OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT- CRAIG KEY TO THE WEST END OF THE 7 MILE BRIDGE 20 TO 60 NM OUT- WEST END OF THE 7 MILE BRIDGE TO KEY WEST 20 TO 60 NM OUT- KEY WEST TO 20 NM WEST OF DRY TORTUGAS OUT 60 NM- 352 PM EDT SUN MAR 8 2009 ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IN EFFECT... THE SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT ON THE COASTAL WATERS OF THE ATLANTIC FROM OCEAN REEF TO 20 NAUTICAL MILES WEST OF THE DRY TORTUGAS OUT 60 NAUTICAL MILES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT SEAS OF 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE WITH SMALLER VESSELS...SHOULD AVOID OPERATING IN THESE CONDITIONS. && $$
082 WHUS72 KKEY 090202 MWWKEY URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE KEY WEST FL 1002 PM EDT SUN MAR 8 2009 GMZ052>054-072>075-091000- /O.CON.KKEY.SC.Y.0013.000000T0000Z-090309T1000Z/ OCEAN REEF TO CRAIG KEY OUT 20 NM- CRAIG KEY TO THE WEST END OF THE 7 MILE BRIDGE OUT 20 NM- WEST END OF THE 7 MILE BRIDGE TO KEY WEST OUT 20 NM- OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT- CRAIG KEY TO THE WEST END OF THE 7 MILE BRIDGE 20 TO 60 NM OUT- WEST END OF THE 7 MILE BRIDGE TO KEY WEST 20 TO 60 NM OUT- KEY WEST TO 20 NM WEST OF DRY TORTUGAS OUT 60 NM- 1002 PM EDT SUN MAR 8 2009 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR HAZARDOUS SEAS REMAINS IN EFFECT ON THE COASTAL WATERS OF THE ATLANTIC FROM OCEAN REEF TO 20 NAUTICAL MILES WEST OF THE DRY TORTUGAS OUT 60 NAUTICAL MILES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT SEAS OF 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE WITH SMALLER VESSELS...SHOULD AVOID OPERATING IN THESE CONDITIONS. && $$ APA
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Key West, FL wrote its last area forecast discussion before this small craft advisory went out at Mar 5, 4:02 AM EST, 30 minutes earlier.
Area forecast discussion, Mar 5, 4:02 AM EST, 30 minutes before
AREA FORECAST DISCUSSION FOR THE FLORIDA KEYS NATIONAL WEATHER SERVICE KEY WEST FL 402 AM EST THU MAR 5 2009 .DISCUSSION... CURRENTLY - A LARGE HIGH PRESSURE SYSTEM CENTERED ALONG THE CAROLINA COAST IS RESPONSIBLE FOR A RATHER TIGHT PRESSURE GRADIENT ACROSS THE KEYS AND SURROUNDING WATERS. A QUIKSCAT IMAGE LAST EVENING INDICATED A LARGE AREA OF 15 TO 20 KNOT EAST NORTHEAST WINDS ACROSS THE STRAITS. ISLAND LOCATIONS HAVE BEEN 10 TO 15 MPH. ALOFT A BROAD MID AND UPPER LEVEL RIDGE IS MIGRATING EASTWARD ACROSS THE CENTRAL US AND GULF OF MEXICO. THIS PAST EVENINGS SOUNDING SHOWS A STABLE PROFILE WITH A STRONG INVERSION BASED AROUND 6000 FT. TEMPERATURES ACROSS THE ISLAND CHAIN HAVE FALLEN INTO THE LOWER 60S THIS MORNING WITH DEW POINTS IN THE UPPER 50S. FORECAST - NO CHANGES TO THE PREVIOUS FORECASTER REASONING. STILL COOL AND RELATIVELY DRY FLOW ACROSS THE KEYS IS EXPECTED TO PICK UP A BIT MORE ACROSS THE KEYS TODAY AS THE AREA BECOMES FIRMLY EMBEDDED IN THE STRONG GRADIENT ON THE SOUTHERN PERIPHERY OF THE HIGH PRESSURE CELL SITTING ALONG THE CAROLINA COAST. THE HIGH WILL BE PUSHED SOUTHEASTWARD BY A MID LATITUDE TROUGH DRIVING EASTWARDS ACROSS THE NORTHEAST...BUT THE RIDGE AXIS WILL REMAIN ACROSS FLORIDA INTO THE GULF OF MEXICO...ESSENTIALLY THROUGH THE EXTENDED PERIOD. BY THE TIME THE BOUNDARY LAYER HAS HAD ENOUGH TIME TO MODIFY THE STRONG MID AND UPPER LEVEL RIDGING WILL BE IN PLACE ACROSS OUR AREA. STRONG SUBSIDENCE AND AMPLE DRY AIR ABOVE A SHARP AND DESCENDING INVERSION WILL ACT TO KEEP POPS OUT OF THE FORECAST. A FEW SHOWERS MAY OCCASIONALLY OCCUR ALONG CLOUD LINES ACROSS THE STRAITS...BUT THATS ABOUT IT. HOWEVER...MODERATION IN TEMPS AND DEW POINTS WILL CONTINUE AS WINDS VEER FURTHER EAST. THE ONGOING TEMPERATURE TRENDS IN THE FORECAST APPEAR ON TRACK...WITH TEMPERATURES NEAR NORMAL BY THE BEGINNING OF NEXT WEEK. WIND WISE...EXPECT BREEZY MORNING AND MID DAYS WITH EVENING LULLS...FOLLOWED BY SUBTLE MORNING SURGES. && .MARINE... STRONG HIGH PRESSURE ALONG THE CAROLINA COAST WILL BE RESPONSIBLE FOR WINDS RAMPING UP TO NEAR 20 KNOTS AND GUSTY OVER THE WARM STRAITS...AND SOMEWHAT LESS OVER THE GULF AND BAY SIDE WATERS. A SMALL CRAFT ADVISORY WILL BE HOISTED FOR INCREASING WINDS. THE HIGH PRESSURE SYSTEM WILL BE SLOW TO LEAVE OUR AREA...AND IN FACT WILL BE REINFORCED BY STRONG RIDGING MOVING IN ALOFT. THE ADVISORY MAY BE REQUIRED INTO THIS WEEKEND. THE USUAL PULSING OF THE WINDS IS EXPECTED AS THE GRADIENT FLOW IS AFFECTED BY DIURNAL PATTERNS AND UNDULATIONS WITHIN THE RIDGE ITSELF. && .AVIATION... VFR CONDITIONS WILL PREVAIL THROUGH TODAY AT THE KEY WEST AND MARATHON ISLAND TERMINALS. AREAS OF STRATOCU MOVING IN FROM THE FLORIDA STRAITS WILL GENERATE VFR CIGS AROUND FL050-060 AT TIMES...BUT NO SUB-VFR CONDITIONS ARE EXPECTED. SURFACE WINDS WILL REMAIN FROM THE NORTHEAST AROUND 10 KNOTS THROUGH EARLY THIS MORNING...THEN ARE EXPECTED TO INCREASE TO NEAR 15 KNOTS WITH GUSTS OVER 20 KNOTS. && .PRELIMINARY POINT TEMPS/POPS... KEY WEST 73 65 76 67 / - - - - MARATHON 74 65 77 67 / - - - - && .KEY WATCHES/WARNINGS/ADVISORIES... FL...NONE. GM...SMALL CRAFT ADVISORY ALL ATLANTIC WATERS GMZ052>054-072-075. && 11/JACOBSON VISIT US ON THE WEB AT WWW.WEATHER.GOV/KEYWEST
Hazardous weather outlook, Mar 4, 5:28 AM EST, 23 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE KEY WEST FL 528 AM EST WED MAR 4 2009 FLZ076>078-GMZ031>033-052>054-072>075-051100- MONROE UPPER KEYS-MONROE MIDDLE KEYS-MONROE LOWER KEYS- FLORIDA BAY-GULF SIDE OF THE LOWER KEYS OUT 20 NM- GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT- OCEAN REEF TO CRAIG KEY OUT 20 NM- CRAIG KEY TO THE WEST END OF THE 7 MILE BRIDGE OUT 20 NM- WEST END OF THE 7 MILE BRIDGE TO KEY WEST OUT 20 NM- OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT- CRAIG KEY TO THE WEST END OF THE 7 MILE BRIDGE 20 TO 60 NM OUT- WEST END OF THE 7 MILE BRIDGE TO KEY WEST 20 TO 60 NM OUT- KEY WEST TO 20 NM WEST OF DRY TORTUGAS OUT 60 NM- 528 AM EST WED MAR 4 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE FLORIDA KEYS AND ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT SMALL CRAFT SHOULD EXERCISE CAUTION IN THE FLORIDA STRAITS AND THE FLORIDA BAY UNTIL THE WINDS SUBSIDE BY THIS AFTERNOON. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY WINDS WILL INCREASE OVERNIGHT THROUGH THURSDAY. A SMALL CRAFT ADVISORY WILL BE LIKELY ON THURSDAY AND THURSDAY NIGHT FOR THE STRAITS. WINDS ARE EXPECTED TO REMAIN MODERATE TO FRESH THROUGH SUNDAY...AND CAUTIONARY STATEMENTS OR POSSIBLE SCA CRITERIA WILL BE MET OVER THE STRAITS. THE WINDS WILL BE AT OR NEAR CAUTIONARY CRITERIA OVER THE FLORIDA BAY AND GULF WATERS DURING THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED.
Nearby
Small Craft Advisories in Florida, 2009Every small craft advisory in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.